Doctor insights on:
Medication Aromasin Cause Pain
Not likely: Abdominal side effects from medication is very common, and usually near the top of these lists. It is not a common one with this medication. Abdominal pain, in general, is caused by distention of intestinal wall or spasm of the wall. The number of causes can fill a book. To complicate it, 'referred pain' means the pain is felt distant from the source. E.G. Chest pain may be felt in the gut. ...Read moreSee 2 more doctor answers
No: However, Aromasin (exemestane) has a lot of side-effects, and joint pain is one of the most frequent, occurring in around 15% of people who are taking the drug. There are alternatives to this medication, but unfortunately they all share the same side-effects. However, that said, it is never certain that you as an individual would not find an alternative less troublesome. Ask your doctor about this. ...Read moreSee 1 more doctor answer
Aromasin (exemestane) side effect: It blocks conversion to estrogen so some serious side effects are: osteoporosis, bone fractures, blood clot, heart pain, stroke, hypertension. Common side effects are: hot flash, fatigue, hair loss, headache, insomnia, sweating, diarrhea, depression, dizziness, muscle pain, swelling, cough... ...Read more
- Talk to a doctor live online for free
- Does the medication aromasin cause abdominal pain?
- Aromasin cause diabetes
- Ask a doctor a question free online
- Does aromasin cause weight gain?
- Medication pregabalin muscle pain cause
- Pain medication
- Aromasin allergy
- Talk to a oncologist online for free